# SDR 02FDEA00285

- Difficulty date: April 24, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC10*
- Aircraft serial: 46871
- Aircraft time: 73,554 hours, 18,984 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Corroded
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP O/B HINGE FWD BRACKET O/B H-11 BOLT CORRODED.  R&R BOLTS PER EA 8-5750-60625.
